# SDR AALA20001786

- Difficulty date: October 26, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - MINOR CORROSION AROUND ANTENNA FASTENER ATTACH HOLE IN FUSELAGE SKIN AND ALSO DENT SHOWING EDGE OF ANTENNA DOUBLER.  BLENDED MINOR GOUGES AND REMOVED MINOR CORROSION, TREATED WITH ALODINE.  DENT IS COND II PER SRM 53-04 FMR MADE FOR REPAIR AT NEXT HEAVY C-CHECK.  (M)
